I am 35 years old, living with stage IV Endometriosis, possibly adenomyosis and struggled with infertility for almost 4 years. I also struggled with PPD and now struggle with PMDD. I am a mother to a son that was born at 18 weeks and too precious for this earth; and now a mother to a son born in August 2011. By journaling here, I hope to benefit both for myself and for others that are dealing with this disease and fertility struggles. Thanks for visiting!





Monday, April 27, 2009

Can you inject incorrectly?

My hubby did the shot tonight and last night to get practice (since he'll be in charge of the progesterone ones). Anyway, tonight it hurt when it when in, and, now there is a little swollen mark at the injection site and is sore. Did we do something wrong? The only thing I could think of is, we are using my thigh; maybe I went over too far from the top and it was muscle? The other ones haven't hurt, at all. Not even a pinch!

Yeowzers!

Ovary pain was back today. Nothing too remarkable though. Only a few times upon movement.

Had to go to the derm, AGAIN. He squeezed and squished-no infection. Just random itchy whatever. I hate that they can't pinpoint exactly what is and what isn't. I got some more steroid-a different kind. Here's to hoping...

So, should I be spotting right about now (cause, I am, kinda)? I think she said that I may bleed. Really, things are starting to run together; I don't remember what's what anymore ;)

5 comments:

Duck said...

I think you do, but, honestly it's been well over a year since I did IVF.
Did he wait several seconds for the alcohol to evaporate? If you don't wait it can sting going in..

JellyBelly said...

i haven't done intramuscular shots yet, but i know that when i give myself shots in the belly it stings if my angle is a bit off.

i wouldn't worry too much unless the injection site gets all swollen. if it does i would definitely call your doc!

My Endo Journey said...

Nah, it's just a little puffy. I bet it was the angle! I think we let the alcohol dry a good enough before injecting, but, who knows. I think my poor hubby is scarred now though!

katery said...

i had a regular period the first month that i was on lupron. also, my lupron injection areas were always a little sore for a few days afterward, you are going through muscle after all. i actually had my skin stuff biopsied when i was going through all that, it came back inconclusive as "dermatitis," which is what they call everything they don't have a diagnosis for, but you will get better faster than me, i PROMISE!

katery said...

ya, the nurse explained to me that taking follicle stimulating hormones like gonal f and follistim can cause, i believe the term was, "ovary torsion", in 1% of patients(1 out of 100, yikes). because the hormones make your ovaries a little bigger and heavier sometimes they can twist around, which i guess cuts of the circulation. she said if this happened i would have to have emergency surgery to untwist the ovary. she said no running, jumping or vigorous activity (hehehe, no problem). my ovaries have been a little crampy, but nothing too bad, definitely not the same evil clomid side effects.